Publications of the Research Institute for Mathematical Sciences
Full-Text PDF (1504 KB) | Metadata | Table of Contents | PRIMS summary
Published online: 1973-12-31
Double Exponential Formulas for Numerical IntegrationHidetosi Takahasi and Masatake Mori (1) Tokyo Denki University, Japan
A family of numerical quadrature formulas is introduced by application of the trapezoidal rule to infinite integrals which result from the given integrals ∫ ba f(x)dx by suitable variable transformations x = ø(u). These formulas are characterized by having double exponential asymptotic behavior of the integrands in the resulting infinite integrals as u → ± ∞, and it is shown both analytically and numerically that such formulas are generally optimal with respect to the ecomony of the number of sampling points.
No keywords available for this article.
Takahasi Hidetosi, Mori Masatake: Double Exponential Formulas for Numerical Integration. Publ. Res. Inst. Math. Sci. 9 (1973), 721-741. doi: 10.2977/prims/1195192451